Construction of Zp -extensions with prescribed Iwasawa λ-invariants

Satoshi Fujii*, Yoshihiro Ohgi, Manabu Ozaki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


It is a basic problem in Iwasawa theory that the existence of a Zp-extension with prescribed Iwasawa invariants. Since the Iwasawa λ-invariant is regarded as an analogue of (twice of) the genus of an algebraic curve, we are especially interested in the problem on the Iwasawa λ-invariants. In this article, for a few prime numbers p, we show that there is a Zp-extension with prescribed Iwasawa λ-invariant by using Kida's formula, which is a number field analogue of the Riemann-Hurwitz formula.

Original languageEnglish
Pages (from-to)200-207
Number of pages8
JournalJournal of Number Theory
Issue number2
Publication statusPublished - 2006 Jun
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Construction of Zp -extensions with prescribed Iwasawa λ-invariants'. Together they form a unique fingerprint.

Cite this